On New Fixed Point Results in Eb-Metric Spaces

P. Sumati Kumari, C. Boateng Ampadu, Jamnian Nantadilok

Abstract


In this paper, we introduce the concepts of an extended cyclic Banach contraction and an extended cyclic orbital $\mathcal{F}$-expanding contraction. Thereby, we prove pertinent fixed point theorems  in an extended $b$-metric space (simply $E_{b}$-metric space). Moreover, we present the characterization of the Hardy and Rogers mapping theorem for (a pair of) non-self maps, which gives a positive answer to the question raised by C. Boateng Ampadu \cite{A} (Fixed Point Theory, 19(2018), No. 2, 449-452DOI: 10.24193/fpt-ro.2018.2.35).

Full Text: PDF

Refbacks

  • There are currently no refbacks.


The Thai Journal of Mathematics organized and supported by The Mathematical Association of Thailand and Thailand Research Council and the Center for Promotion of Mathematical Research of Thailand (CEPMART).

Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|